# SDR UALA2012120407000

- Difficulty date: December 3, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Gouged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 FLAP TRACK FWD SUPPORT FITTING HAS GOUGE IN THE OUTBOARD WEB AREA. (DAMAGE IS MARKED IN RED).  BLENDED FITTING PER SRM 51-10-02.  TREATED AND PRIMED BLENDED AREA.  REF SEQ 7362040 FOR HFEC.  ACPD CATEGORY 'B' REPAIR PER UA-EVA-80076.
